Alert archive / Wyoming / Red Flag Warnings in 2015
Red Flag Warning 5, NWS Cheyenne, WY
NWS Cheyenne, WY issued this red flag warning at Mar 30, 2015, 8:21 PM MDT. It took effect at Mar 31, 2015, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2015, 8:21 PM MDT (02:21 UTC)
- In effect from
- Mar 31, 2015, 10:00 AM MDT
- Expired
- Mar 31, 2015, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
786 WWUS85 KCYS 310221 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 821 PM MDT MON MAR 30 2015 ...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 301...302 AND 306 FOR TUESDAY LATE MORNING THROUGH AFTERNOON FOR STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH FOR FIRE WEATHER ZONES 310 THROUGH 313 FOR TUESDAY LATE MORNING THROUGH AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITIES... .WARMING TEMPERATURES AND INCREASING WEST TO NORTHWESTERLY WINDS WILL INCREASE THE FIRE GROWTH POTENTIAL ON TUESDAY. WIND GUSTS IN EXCESS OF 30 MPH AND HUMIDITY NEAR 10 PERCENT APPEARS LIKELY ON TUESDAY AFTERNOON FOR AREAS AROUND THE DEER CREEK...DOUGLAS BILL AND LUSK AREAS OF EASTERN WYOMING WHERE A RED FLAG WARNING HAS BEEN ISSUED. IT IS POSSIBLE THAT GUSTY WINDS AND LOW HUMIDITY NEAR 10 PERCENT COULD PRODUCE INCREASED FIRE GROWTH POTENTIAL FOR AREAS EAST OF THE LARAMIE RANGE INTO THE WESTERN NEBRASKA PANHANDLE TUESDAY...SO A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THOSE AREAS ON TUESDAY...WHICH MAY NEED TO BE UPGRADED TO A RED FLAG WARNING EARLY TUESDAY BASED ON NEW FORECAST INFORMATION. WYZ310-311030- /O.EXP.KCYS.FW.W.0004.000000T0000Z-150331T0200Z/ /O.CON.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 821 PM MDT MON MAR 30 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE POTENTIAL OF LOW HUMIDITY AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONE 310... * AFFECTED AREA...FIRE WEATHER ZONE 310. * WIND...NORTHWEST AT 15 TO 18 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...AROUND 10 PERCENT LATE TUESDAY MORNING INTO THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ WYZ301-302-306-311030- /O.UPG.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ /O.NEW.KCYS.FW.W.0005.150331T1600Z-150401T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN- 821 PM MDT MON MAR 30 2015 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY FOR LOW HUMIDITY AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 301...302 AND 306... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY. * AFFECTED AREA...FIRE WEATHER ZONES 301...302 AND 306. * WIND...WEST AT 15 TO 25 MPH SUSTAINED WITH GUSTS TO 35 MPH. * HUMIDITY...TUESDAY AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NEZ311>313-311030- /O.CON.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- 821 PM MDT MON MAR 30 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE POTENTIAL OF LOW RELATIVE HUMIDITY AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 311...312 AND 313... * AFFECTED AREA...FIRE WEATHER ZONES 311...312 AND 313. * WIND...WEST AT 15 TO 20 MPH SUSTAINED WITH GUSTS TO 30 MPH. * HUMIDITY...TUESDAY AFTERNOON HUMIDITIES OF 8 TO 12 PERCENT FOR AREAS EAST OF THE LARAMIE RANGE. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
4 follow-up statements
750 WWUS85 KCYS 310932 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 332 AM MDT TUE MAR 31 2015 ...RED FLAG WARNING IN EFFECT FOR THE NEBRASKA PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING TODAY... .RELATIVE HUMIDITY VALUES WILL DROP AS LOW AS 10 PERCENT TODAY. THIS VERY DRY AIRMASS WILL COMBINE WITH GUSTY WINDS AND DRY GRASSES SUCH THAT RAPID FIRE GROWTH WILL OCCUR. THE STRONGEST WINDS WILL BE OVER SOUTHEAST WYOMING WHERE WESTERLY WINDS WILL GENERALLY GUST BETWEEN 30 AND 35 MPH THIS AFTERNOON...ALTHOUGH SOME HIGHER GUSTS WILL BE POSSIBLE NEAR AND WEST OF THE LARAMIE RANGE. INTO NEBRASKA...WINDS WILL NOT BE AS STRONG WITH GUSTS MAINLY BETWEEN 20 TO 25 MPH...ALTHOUGH GUST TO 30 MPH WILL BE POSSIBLE INTO NORTHERN PORTIONS OF THE PANHANDLE...AS WELL AS NEAR THE WYOMING BORDER. HUMIDITY VALUES WILL INCREASE THIS EVENING AND WINDS WILL GENERALLY SUBSIDE ENDING THE CRITICAL FIRE THREAT. NEZ311>313-WYZ310-312300- /O.UPG.KCYS.FW.A.0004.150331T1600Z-150401T0200Z/ /O.EXB.KCYS.FW.W.0005.150331T1800Z-150401T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 332 AM MDT TUE MAR 31 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 301...302 AND 306... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * WIND...WESTERLY 15 TO 20 MPH WITH GUSTS 25 TO 30 MPH. * HUMIDITY...MINIMUM AFTERNOON HUMIDITIES AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ WYZ301-302-306-312300- /O.CON.KCYS.FW.W.0005.150331T1600Z-150401T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN- 332 AM MDT TUE MAR 31 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 301...302 AND 306... * AFFECTED AREA...FIRE WEATHER ZONES 301...302 AND 306. * WIND...WESTERLY AT 15 TO 25 MPH SUSTAINED WITH GUSTS TO 35 MPH. * HUMIDITY...TUESDAY AFTERNOON HUMIDITIES AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
380 WWUS85 KCYS 311010 AAA RFWCYS URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CHEYENNE WY 410 AM MDT TUE MAR 31 2015 ...RED FLAG WARNING IN EFFECT FOR THE NEBRASKA PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING TODAY... .RELATIVE HUMIDITY VALUES WILL DROP AS LOW AS 10 PERCENT TODAY. THIS VERY DRY AIRMASS WILL COMBINE WITH GUSTY WINDS AND DRY GRASSES SUCH THAT RAPID FIRE GROWTH WILL OCCUR. THE STRONGEST WINDS WILL BE OVER SOUTHEAST WYOMING WHERE WESTERLY WINDS WILL GENERALLY GUST BETWEEN 30 AND 35 MPH THIS AFTERNOON...ALTHOUGH SOME HIGHER GUSTS WILL BE POSSIBLE NEAR AND WEST OF THE LARAMIE RANGE. INTO NEBRASKA...WINDS WILL NOT BE AS STRONG WITH GUSTS MAINLY BETWEEN 20 TO 25 MPH...ALTHOUGH GUST TO 30 MPH WILL BE POSSIBLE INTO NORTHERN PORTIONS OF THE PANHANDLE...AS WELL AS NEAR THE WYOMING BORDER. HUMIDITY VALUES WILL INCREASE THIS EVENING AND WINDS WILL GENERALLY SUBSIDE ENDING THE CRITICAL FIRE THREAT. WYZ301-302-306-312300- /O.CON.KCYS.FW.W.0005.150331T1600Z-150401T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN- 410 AM MDT TUE MAR 31 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 301...302 AND 306... * AFFECTED AREA...FIRE WEATHER ZONES 301...302 AND 306. * WIND...WESTERLY AT 15 TO 25 MPH SUSTAINED WITH GUSTS TO 35 MPH. * HUMIDITY...TUESDAY AFTERNOON HUMIDITIES AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY AND MAY QUICKLY BECOME OUT OF CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NEZ311>313-WYZ310-312300- /O.CON.KCYS.FW.W.0005.150331T1800Z-150401T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 410 AM MDT TUE MAR 31 2015 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 310...311...312 AND 313... * WIND...WESTERLY 15 TO 20 MPH WITH GUSTS 25 TO 30 MPH. * HUMIDITY...MINIMUM AFTERNOON HUMIDITIES AROUND 10 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
367 WWUS85 KCYS 312059 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 259 PM MDT TUE MAR 31 2015 ...RED FLAG WARNING IN EFFECT FOR THE NEBRASKA PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING TODAY... .VERY DRY CONDITIONS WILL COMBINE WITH GUSTY WINDS AND DRY GRASSES SUCH THAT RAPID FIRE GROWTH WILL OCCUR. THE STRONGEST WINDS WILL BE OVER SOUTHEAST WYOMING WHERE WESTERLY WINDS WILL GENERALLY GUST BETWEEN 30 AND 35 MPH THROUGH THE REMAINDER OF THE AFTERNOON...ALTHOUGH SOME HIGHER GUSTS WILL BE POSSIBLE NEAR AND WEST OF THE LARAMIE RANGE. INTO NEBRASKA...WINDS WILL NOT BE AS STRONG WITH GUSTS MAINLY BETWEEN 20 TO 25 MPH. RELATIVE HUMIDITY VALUES WILL REMAIN AROUND 10 TO 15 PERCENT THROUGH SUNSET AND SLOWLY INCREASE TOWARDS MIDNIGHT WHICH SHOULD END THE CRITICAL FIRE WEATHER THREAT. WYZ301-302-306-010200- /O.CON.KCYS.FW.W.0005.000000T0000Z-150401T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN- 259 PM MDT TUE MAR 31 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND STRONG GUSTY WINDS FOR FIRE WEATHER ZONES 301...302 AND 306... * AFFECTED AREA...FIRE WEATHER ZONES 301...302 AND 306. * WIND...WESTERLY AT 15 TO 25 MPH SUSTAINED WITH GUSTS TO 35 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITIES AROUND 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY AND MAY QUICKLY BECOME OUT OF CONTROL. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NEZ311>313-WYZ310-010200- /O.CON.KCYS.FW.W.0005.000000T0000Z-150401T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 259 PM MDT TUE MAR 31 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR LOW HUMIDITY AND GUSTY WINDS FOR FIRE WEATHER ZONES 310... 311...312 AND 313... * WIND...WESTERLY 15 TO 20 MPH WITH GUSTS 25 TO 30 MPH. * HUMIDITY...AFTERNOON AND EARLY EVENING HUMIDITIES AROUND 10 TO 15 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
076 WWUS85 KCYS 010136 RFWCYS URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 736 PM MDT TUE MAR 31 2015 WYZ301-302-306-010245- /O.EXP.KCYS.FW.W.0005.000000T0000Z-150401T0200Z/ NIOBRARA/LOWER ELEVATIONS OF CONVERSE/THUNDER BASIN NATIONAL GRASSLAND-NORTH LARAMIE RANGE/MEDICINE BOW NF- UPPER NORTH PLATTE RIVER BASIN- 736 PM MDT TUE MAR 31 2015 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FIRE WEATHER ZONES 301...302 AND 306... CONDITIONS THIS AFTERNOON STRUGGLED TO REACH RED FLAG CRITERIA ACROSS THE HIGH PLAINS OF SOUTHEAST WYOMING WITH WINDS AROUND 25 MPH AT TIMES. WITH HUMIDITIES BEGINNING TO INCREASE THIS EVENING ALONG WITH WINDS LOWERING BELOW 15 MPH. THE RED FLAG WARNING WILL EXPIRE ON TIME. $$ NEZ311>313-WYZ310-010245- /O.EXP.KCYS.FW.W.0005.000000T0000Z-150401T0200Z/ PINE RIDGE/NEBRASKA NATIONAL FOREST/OGLALA NATIONAL GRASSLANDS- BOX BUTTE/SOUTH SIOUX- SCOTTS BLUFF NATIONAL MONUMENT/WILDCAT HILLS- PLATTE/GOSHEN/CENTRAL AND EASTERN LARAMIE- 736 PM MDT TUE MAR 31 2015 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING FOR FOR FIRE WEATHER ZONES 310...311...312 AND 313... CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER A THREAT TODAY. THEREFORE...THE RED FLAG WARNING IS ALLOWED TO EXPIRE THIS EVENING. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Mar 30, 6:40 PM MDT, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 30, 6:40 PM MDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CHEYENNE WY
640 PM MDT MON MAR 30 2015
.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 300 PM MDT MON MAR 30 2015
FORECAST CHALLENGES DEAL WITH FIRE WEATHER CONDITIONS THIS
AFTERNOON AND TUESDAY...FOLLOWED BY PRECIP CHANCES WEDNESDAY.
CURRENTLY...TEMPERATURES AT 1PM THIS AFTERNOON CLIMBING INTO THE
LOW 70S IN THE PANHANDLE AND LOW TO MID 60S EAST OF THE LARAMIE
RANGE IN SOUTHEAST WYOMING. EVEN THOUGH WE HAVE A WEAK PRESSURE
GRADIENT OVER THE AREA THIS AFTERNOON...WINDS HAVE BEEN GUSTING
INTO THE MID 20S AND LOW 30S THIS MORNING INTO THE EARLY
AFTERNOON. WILL KEEP THE CURRENT RED FLAG WARNING GOING THROUGH 8
PM THIS EVENING.
GFS SHOWING A MORE WIDESPREAD WIND EVENT TUESDAY WITH 700MB WINS
INCREASING TO 25 TO 35 KTS. GFS SOUNDINGS SHOWING US MIXING UP TO
400MBS AS AFTERNOON HIGHS CLIMB INTO THE 80S OUT IN THE PANHANDLE
AND LOW 70S IN SOUTHEAST WYOMING. STRONGEST WINDS WILL BE WEST OF
THE LARAMIE RANGE...BUT WE SHOULD BE ABLE TO MIX DOWN 30 MPH WINDS
FOR MUCH OF THE AREA EAST OF THE LARAMIE RANGE. DID INCLUDE FWZ
302 AND 306 INTO THE FIRE WEATHER WATCH AND WILL BE ISSUING THIS
AFTERNOON.
COLD FRONT HAS ACCELERATED FOR WEDNESDAY...LOOKING TO MOVE INTO
CONVERSE/NIOBRARA COUNTIES AT 12Z AND THROUGH SOUTHERN WYOMING AND
THE PANHANDLE BY 18Z. GOING TO BE WINDY...BUT WITH COOLING
TEMPERATURES...DO THINK FIRE WEATHER CONCERNS WILL BE MINIMAL
WEDNESDAY AFTERNOON.
.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 300 PM MDT MON MAR 30 2015
THE MODELS HAVE COME INTO RATHER GOOD AGREEMENT WITH THE SHORTWAVE
THAT IS PROGGED TO DIG INTO THE GREAT BASIN ON WED NIGHT AND THEN
QUICKLY MOVE ACROSS COLORADO ON THURS. THE BEST QG ASCENT AND
UPWARD MOTION IS ALONG THE COLORADO BORDER AND INTO NORTHERN
COLORADO. KEPT POPS AROUND 60 PERCENT FOR AREAS ALONG THE COLORADO
BORDER FROM THURS AFTN THROUGH FRI MORNING...WHICH THEN TAPER OFF
TO 20-30 PERCENT ALONG OUR NORTHERN CWA BORDER. COULD BE LOOKING
AT ADVISORY AMOUNTS (3-5 INCHES) ALONG INTERSTATE 80. IF THE
UPPER LVL SYSTEM WERE TO SHIFT SLIGHTLY FURTHER NORTH OVER FUTURE
RUNS...THEN WE WOULD SEE HIGHER AMOUNTS ACROSS THE CWA. LLVL TEMPS
ARE COLD ENOUGH TO SUPPORT SNOW OVER THE ENTIRE REGION. WITH THE
PROGRESSIVE NATURE OF THE SYSTEM...SNOW WOULD END BY LATE FRI
MORNING. RATHER QUIET THROUGH THE REST OF THE EXTENDED PERIOD AS
HEIGHTS RISE IN RESPONSE TO A TROUGH AMPLIFYING ALONG THE WEST
COAST. TEMPS WILL INCREASE THROUGH SUNDAY...WITH WINDS GENERALLY
REMAINING BELOW BREEZY LEVELS.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 640 PM MDT MON MAR 30 2015
VFR FLIGHT CATEGORY EXPECTED AT ALL AIRPORTS THROUGH LATE TOMORROW
AFTERNOON. WINDS WILL BE MAIN FORECAST CHALLENGE WITH GUSTY WEST
WINDS 20G35KTS TOMORROW AFTERNOON FOR RAWLINS...LARAMIE AND
CHEYENNE. ON THIS PACKAGE WE DID NOT FORECAST WINDS THAT HIGH OVER
THE WESTERN NEBRASKA PANHANDLE FOR SIDNEY, ALLIANCE, SCOTTSBLUFF
OR CHADRON...BUT SUBSEQUENT FORECASTS LATER TONIGHT INTO TOMORROW
MAY BRING THOSE UP HIGHER AS THERE IS THE REAL POSSIBILITY THAT WE
COULD MIX DOWN HIGHER WINDS THAN NUMERICAL GUIDANCE IS SUGGESTING
FROM LOOKING AT THE MODEL SOUNDINGS AND ADJUSTING FOR KNOWN BIASES FOR
TOMORROW.
&&
.FIRE WEATHER...
ISSUED AT 300 PM MDT MON MAR 30 2015
CRITICAL FIRE WEATHER CONDITIONS ONGOING IN FWZ 310 THIS AFTERNOON
AND ARE EXPECTED TO CONTINUE THROUGH SUNSET TODAY. THIS IS DUE TO
WARMER TEMPERATURES TODAY...ALLOWING GUSTY WINS TO MIX DOWN FROM
HIGH ELEVATIONS. EVEN WARMER TEMPERATURES ARE EXPECTED TUESDAY AND
WINDS ARE EXPECTED TO BE MORE WIDESPREAD. WENT AHEAD AND ADDED
FWZS 302 AND 306 INTO THE FIRE WEATHER WATCH FOR TUESDAY. RELIEF
IN SITE FOR WEDNESDAY AS A COLD FRONT MOVES THROUGH THE AREA
WEDNESDAY LATE MORNING...WITH COOLER TEMPERATURES AND HIGH
HUMIDITIES. CHANCES FOR WETTING RAINS AND ACCUMULATING SNOWS ARE
POSSIBLE ALONG THE INTERSTATE 80 CORRIDOR THURSDAY AND FRIDAY.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR WYZ301-302-306-310.
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR WYZ310.
NE...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR NEZ311>313.
&&
SHORT TERM...GCC
LONG TERM...ZF
AVIATION...JG
FIRE WEATHER...GCCHazardous weather outlook, Mar 30, 3:55 PM MDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 355 PM MDT MON MAR 30 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>119-312200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 355 PM MDT MON MAR 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY NORTHWEST WINDS THIS AFTERNOON WILL COMBINE WITH WARM TEMPERATURES AND LOW HUMDITIES TO CREATE CRITICAL TO NEAR CRITICAL FIRE WEATHER CONDITIONS THROUGH SUNSET. AVOID OUTDOOR BURNING AS FIRES COULD QUICKLY GET OUT OF CONTROL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A MORE WIDESPREAD WIND EVENT FOR TUESDAY AS TEMPERATURES CLIMB INTO THE 80S IN THE PANHANDLE AND 70S ACROSS SOUTHEAST WYOMING. THESE WARM TEMPERATURES WILL ALLOW STRONGER WINDS TO MIX DOWN TO THE GROUND FROM HIGH ELEVATIONS IN THE ATMOSPHERE. AFTERNOON HUMIDITIES WILL FALL INTO THE SINGLE DIGITS...SETTING UP ANOTHER DAY OF CRITICAL FIRE WEATHER CONDITIONS. FIRE WEATHER WATCHES ARE IN EFFECT FOR TUESDAY LATE MORNING THROUGH THE AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.
Nearby
Red Flag Warnings in Wyoming, 2015Red Flag Warnings in Nebraska, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.